# SDR 04FDEA01116

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NR 16 SLAT TRACK INBOARD RIB SUSPECTED CRACK AS MARKED.  RIGHT WING - NR 16 SLAT TRACK INBOARD RIB REMOVED AND REPLACED AS PER SRM 51-31-01, VOL 2.
